I am a 37 female. Overall, I am in good health and have not experienced any major illnesses or injuries. I have been experiencing periods of dizziness for the past 3 months. During the first episode I was treated for dehydration at an ER while on vacation. After the dizziness returned for a third time, I saw my family doctor. He determined that I was suffering from Vestibular dysfunction, probably the result of fluid in the inner ear due to seasonal allergies and sinus. Nystagmus was also noted whenever I changed positions. For the past 6 weeks I have been using nasal spray (Nasal Crom) and taking allergy meds (Zyrtec) daily. The dizziness has decreased in frequency, but still occasionally happens. He also prescribed Alivert for the dizziness. He did mention that if the symptoms did not decrease or go away, that he would run further tests.
Over the past few days I have experienced a different symptom. The only way I can describe it is to say that I have a feeling of heat around my eyes. It's not painful, so I wouldn't really describe it as a burning sensation. It just feels like the whole area around my eyes is hot (however it is not actually hot to the touch, if that makes sense). In addition, when I experience this sensation, I also notice that my vision seems "cloudy" around the edges (sorry for the lack of technical terms....I'm just trying to describe it the best I can). Could this be a part of the vestibular dysfunction? Or could it be something more? Any advice would be greatly appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.